Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 22, 2015, 12:10 PM EDT for Allegan County, Michigan. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 12:10 PM EDT (16:10 UTC)
- Expired
- Jun 22, 2015, 1:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Allegan County, MI
The radar
The Grand Rapids radar (KGRR), 46 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:40 PM EDT | TSTM WND DMG | 2 S Pullman, MI | POWER LINES REPORTED DOWN IN LEE WITH A GUST THAT MOVED THROUGH EARLIER THIS AFTERNOON. TIME ESTIMATED BY RADAR. |
| Jun 22, 12:51 PM EDT | TSTM WND DMG | Allegan, MI | DISPATCH STATED THAT POWER LINES WERE REPORTED DOWN IN ALLEGAN TOWNSHIP. TIME OF OCCURRENCE ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS53 KGRR 221610
SVRGRR
MIC005-221700-
/O.NEW.KGRR.SV.W.0010.150622T1610Z-150622T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGAN COUNTY IN SOUTHWESTERN MICHIGAN...
* UNTIL 100 PM EDT
* AT 1209 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
HAVEN...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLEGAN... WAYLAND... FENNVILLE...
DORR... GANGES... HAMILTON...
HOPKINS... BRADLEY... BURNIPS...
GLENN... SHELBYVILLE... NORTH DORR...
PULLMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4261 8622 4277 8590 4277 8554 4264 8555
4242 8589 4242 8627
TIME...MOT...LOC 1609Z 236DEG 38KT 4250 8624
HAIL...<1.00IN
WIND...60MPH
$$
MEADE1 follow-up statement
656
WWUS53 KGRR 221639
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1239 PM EDT MON JUN 22 2015
MIC005-221700-
/O.CON.KGRR.SV.W.0010.000000T0000Z-150622T1700Z/
ALLEGAN MI-
1239 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR ALLEGAN COUNTY...
AT 1239 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FENNVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLEGAN... WAYLAND... FENNVILLE...
DORR... GANGES... HAMILTON...
HOPKINS... BRADLEY... BURNIPS...
GLENN... SHELBYVILLE... NORTH DORR...
PULLMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4261 8622 4277 8590 4277 8554 4264 8555
4242 8589 4242 8627
TIME...MOT...LOC 1639Z 238DEG 43KT 4252 8600
HAIL...<.75IN
WIND...60MPH
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:08 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 22, 11:08 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1108 AM EDT MON JUN 22 2015
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 1108 AM EDT MON JUN 22 2015
STILL ON TRACK FOR LONG DURATION SIGNIFICANT SEVERE WEATHER
EPISODE THIS AFTERNOON AND TONIGHT. SFC TEMPS NEARING 80 AT 15Z
WITH LOW 70 DEW POINTS ADVECTING INTO SOUTHWEST LOWER MICHIGAN
AHEAD OF SEVERE BOW ECHO CURRENTLY MOVING INTO NORTHERN ILLINOIS
AND SOUTHERN WISCONSIN.
SOME STORMS ARE ALSO GOING UP OUT AHEAD OF THE BOW IN THE WARM
ADVECTION WING NEAR MILWAUKEE AND THESE SHOULD BE MOVING ACROSS
LAKE MICHIGAN BY EARLY AFTERNOON. A FEW OF THESE COULD BE SEVERE
OUT AHEAD OF THE MAIN LINE OF CONVECTION THAT PUSHES THROUGH OUR
FORECAST AREA BETWEEN ABOUT 130 PM TO 330 PM. WE WILL ALSO HAVE
TO WATCH POTENTIAL FOR A WAKE LOW WIND EVENT FOLLOWING THIS
LINE...AS HAPPENED EARLIER ACROSS SOUTHERN MINNESOTA.
THEN COMES THE POTENTIAL FOR A FEW SUPERCELLS THIS EVENING OUT
AHEAD OF THE COLD FRONT. STRONG ENVIRONMENTAL WINDS/MIXING ALONG
WITH SOME SUNSHINE SHOULD HELP AIRMASS RECOVER BY EARLY EVENING.
WE ARE LOOKING AT 0 TO 6 KM SHEAR VALUES GREATER THAN 50 KNOTS
AND 0 TO 1 STORM RELATIVE HELICITY VALUES OVER 300 PUSHING THE SIG
TOR PARAMETER TO BETWEEN 7 AND 8...LEVELS RARELY SEEN HERE.
TIMING FOR THIS SECOND BATCH OF STORMS LOOKS TO BE BETWEEN 8 PM
AND MIDNIGHT...WITH THE THREAT DIMINISHING BY ABOUT 1 AM.
&&
.SYNOPSIS...
ISSUED AT 252 AM EDT MON JUN 22 2015
A LOW PRESSURE SYSTEM WILL TRACK EASTWARD THROUGH THE GREAT LAKES
REGION TODAY AND TONIGHT. SEVERAL ROUNDS OF THUNDERSTORMS WILL
ACCOMPANY THE PASSAGE OF THIS SYSTEM. SOME OF THE STORMS COULD BE
SEVERE. HIGH PRESSURE ARRIVES FROM THE CENTRAL PLAINS FOR TUESDAY
SUPPORTING A DRY DAY FOR MUCH OF THE REGION.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 252 AM EDT MON JUN 22 2015
THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE POTENTIAL FOR
A HIGHER IMPACT EVENT TODAY INTO TONIGHT. OVERALL AN ELEVATED RISK
FOR THIS TO HAPPEN EXISTS.
SOME INGREDIENTS THAT FAVOR SIGNIFICANT SEVERE WEATHER THIS
AFTERNOON AND EVENING INCLUDE THE ARRIVAL OF AN ATMOSPHERE
CHARACTERIZED BY AN EML...VERY STRONG DEEP LAYER SHEAR PLUS SOME
WIND FIELDS PUSHING 4 STANDARD DEVIATIONS...700 MB FROM THE 18
GEFS. MODELS SHOW BETTER THAN 85 KNOTS AT 500 MB...WHICH ADDS TO
THE POTENTIAL OF THIS SYSTEM. UNCERTAINTY EXISTS THOUGH...WITH THE
MAIN ONE BEING ROLE OF THE MCS TRACKING THROUGH MN.
AFTER WATCHING THE CURRENT CONVECTIVE TRENDS ALONG WITH THE LATEST
MODEL TRENDS...IT APPEARS WE WILL SEE TWO ROUNDS OF STORMS. THE
FIRST ARRIVES EARLY THIS AFTERNOON WITH LIKELY A BOW ECHO. THIS
SEEMS TO ORIGINATE IN THE DAKOTAS. THE SYSTEM IN MN SHOULD
CONTINUE TO WEAKEN AS IT PULLS AWAY FROM THE INSTABILITY SOURCE.
THE STRENGTHENING LOW LEVEL JET IN IA WILL SUPPORT IMPRESSIVE
MOISTURE ADVECTION AHEAD OF THE DEVELOPING DAKOTAS MCS. CONVECTION
IS ALREADY INTENSIFYING IN IA...AND SURFACE DEWPOINTS HAVE BEEN
JUMPING IN THIS REGION. I THINK FOR THE ULJ WE NEED TO LOOK
HIGHER...UP NEAR THE TROP. UPPER LEVEL DIVERGENCE ASSOCIATED WITH
THIS PV ANOMALY IS FAVORABLE AND STRENGTHENS AS THE WAVE TRACKS
IN.
AFTER A BREAK IN THE CONVECTION BEHIND THE DEPARTING WAVE...THE
ATMOSPHERE WILL NEED TO RECOVER FOR ADDITIONAL STORMS. BASED ON
THE MODELS SHOWING THE LOW LEVEL JET CLIMBING ABOVE 40 KNOTS 21Z
TO 03Z TAPPING THE VERY MOIST AIRMASS WITH PWATS CLOSE TO 2 INCHES
IT LOOKS LIKELY THAT THIS WILL HAPPEN. THE COMBINATION OF STRONG
INSTABILITY AND DEEP LAYER SHEAR ALONG WITH PLENTY OF UPPER LEVEL
DIVERGENCE NEAR THE STORM TOPS...SHOULD SUPPORT ADDITIONAL
CONVECTION WITH A RISK FOR SIGNIFICANT SEVERE STORMS.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 AM EDT MON JUN 22 2015
THE ZONAL FLOW PATTERN THAT WE/VE SEEN ACROSS THE COUNTRY FOR A
WHILE NOW WILL BEGIN TO CHANGE BY THE WEEKEND. MODELS HAVE BEEN
TRENDING TOWARD THE DEVELOPMENT OF AN UPPER LOW OVER THE GREAT LAKES
EARLY NEXT WEEK. FOR THE NEXT FEW DAYS THOUGH WE/LL SEE A COUPLE OF
LOW PRESSURE SYSTEMS MOVE ACROSS LOWER MICHIGAN BRINGING CONTINUED
CHANCES FOR SHOWERS/STORMS.
THE FIRST DECENT CHANCE OF PCPN WILL COME THURSDAY. LOW PRESSURE
OVER THE PLAINS WILL TRACK EASTWARD ALONG A FRONTAL BOUNDARY JUST TO
OUR SOUTH. PCPN IS LIKELY TO DEVELOP AS THE BOUNDARY MOVES NORTH
INTO THE CWA. IT'S WORTH NOTING THAT THE ECMWF IS FARTHER SOUTH THAN
THE GFS WITH THIS SYSTEM AND PRODUCES LOWER QPF. SO THERE IS SOME
UNCERTAINTY THERE AS TO JUST HOW FAR NORTH THE PCPN REACHES INTO THE
CWA. AS THE LOW MOVES EAST HOWEVER...THE BOUNDARY SHOULD MOVE SOUTH
AGAIN RESULTING IN A FAIRLY DRY WEEKEND. HIGHS THROUGH THE PERIOD
LOOK TO BE IN THE MID 70S.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 730 AM EDT MON JUN 22 2015
SEVERAL ROUNDS OF THUNDERSTORMS ARE FORECASTED TO TRACK THROUGH
THE TAF SITES. IMPACTS LOOK LIKELY. MVFR AND LOWER CONDITIONS
COULD ACCOMPANY THE HEAVY RAIN WITH THE PASSAGE OF THE STORMS.
SQUALL TYPE WINDS WITH GUSTS OVER 40 KNOTS WILL OCCUR IN SOME
AREAS...AND COULD BE WIDESPREAD. I DID NOT FEATURE SUCH WINDS
GIVEN THAT THE STORMS ARE STILL IN THE UPPER PLAINS. THE FIRST
ROUND ARRIVES EARLY THIS AFTERNOON AND MOVES QUICKLY THROUGH. A
SECOND ROUND COULD ARRIVE THIS EVENING. AVIATORS SHOULD MONITOR
FORECASTS CLOSELY THROUGH THE DAY. IMPACTS COULD BE INCREASED AS
THE STORMS NEAR.
&&
.MARINE...
ISSUED AT 252 AM EDT MON JUN 22 2015
WILL KEEP THE CURRENT HEADLINES GOING. WINDS AND WAVES WILL
INCREASE THROUGH THE DAY LEADING TO HAZARDOUS BOATING CONDITIONS
FOR SMALL CRAFT. IN ADDITION THE RISK FOR THE STORMS TO CONTAIN
WINDS OVER 50 KNOTS EXISTS WHICH WOULD SUPPORT LOCALLY HIGHER
WAVES. THE HIGHER WAVES WILL CREATE HAZARDOUS SWIM CONDITIONS AS
WELL. FOG COULD BECOME WIDESPREAD AGAIN AS THE MOISTURE
INCREASES...SO WILL MONITOR TRENDS THERE. I MAY EXTEND THE DENSE
FOG ADVISORY BY 8 AM.
&&
.HYDROLOGY...
ISSUED AT 1144 AM EDT SUN JUN 21 2015
WE HAVE DWINDLED DOWN TO THE LAST COUPLE OF ADVISORIES. THE TWO
REMAINING ARE AT IONIA ON THE GRAND RIVER AND HASTINGS ON THE
THORNAPPLE RIVER. ITS LIKELY THAT IONIA WILL BE PULLED DOWN IN
THE NEXT SEVERAL HOURS WITH THE STEEP DROP BEING REFLECTED.
THE WEEK AHEAD CONTINUES TO GAIN OUR ATTENTION WITH MULTIPLE
ROUNDS OF RAIN EXPECTED. THE POSITIVE NEWS IS THAT RAIN DID NOT
AMOUNT TO MUCH MORE THAN A TRACE IN MANY LOCATIONS LAST NIGHT. THE
BAD NEWS IS THAT THE 2.00+ INCH 5-7 DAY RAINFALL FORECASTS ARE
STILL ON TARGET. MONDAYS SEVERE WEATHER POTENTIAL AND CONVECTIVE
MODE COULD MAKE A LOT OF DIFFERENCE IN THE NATURE OF THE RAINFALL.
THERE ARE DIFFERENT SOLUTIONS TO EACH MODEL...DISCRETE
CELLS/MATURE CONVECTIVE COMPLEX...NOT TO MENTION THE EXACT
LATITUDE OF THE WEST TO EAST TRAVEL. THIS COULD PLAY A BIG PART
IN WHETHER HEAVY RAIN IS MORE WIDESPREAD OR LOCALIZED THROUGH LATE
MONDAY EVENING AS WELL AS WHETHER IT HITS LOCATIONS ALREADY SOAKED
IN THE LAST COUPLE OF EVENTS. IT MAKES IT DIFFICULT TO POINT OUT
WHETHER FEW POINTS WILL RETURN NEAR/ABOVE ADVISORY CRITERIA OR WE
SEE RESPONSES AT A NUMBER OF LOCATIONS.
MONDAYS RESULTS WILL HELP DETERMINE THE ATTENTION NEEDED MOVING
FORWARD INTO WEDNESDAY AND THURSDAY...AS THE NEXT BEST CHANCE OF
HEAVY RAINFALL COMES OUR WAY. AS OF NOW...RISES ON AREA STREAMS
AND RIVERS THIS WEEK COULD RESULT IN ADDITIONAL FLOODING AND WILL
NEEDED TO BE MONITORED.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM 2 PM EDT THIS AFTERNOON THROUGH
TUESDAY MORNING FOR MIZ037-043-050-056-064-071.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY FOR LMZ844>849.
&&
MESOSCALE...OSTUNO
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...04
AVIATION...MJS
HYDROLOGY...JAM
MARINE...MJSHazardous weather outlook, Jun 22, 5:53 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 553 AM EDT MON JUN 22 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-231000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 553 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ENHANCED RISK FOR SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON THROUGH THE EVENING FOR SOUTHWEST LOWER MICHIGAN. THERE IS AN INCREASED RISK FOR SIGNIFICANT SEVERE THUNDERSTORMS WHICH WOULD LEAD TO HIGHER IMPACTS. SEVERAL ROUNDS OF THUNDERSTORMS LOOK LIKELY. THIS FIRST ARRIVES DURING THE EARLY TO MIDDLE PART OF THE AFTERNOON WITH THE SECOND ROUND OF STORMS EXPECTED IN THE EVENING. THE PRIMARY RISKS WILL BE DAMAGING WINDS...LARGE HAIL WITH AN ISOLATED TORNADO POSSIBLE. AN INCREASED POTENTIAL FOR WIDESPREAD DAMAGING WINDS IS FORECASTED. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE EXPECTED. THE PRIMARY STORM MOTION WILL BE EAST WITH SPEEDS OVER 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT. LMZ844>849-231000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 553 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SWIMMING AND SMALL CRAFT WILL EXIST THIS AFTERNOON INTO TONIGHT DUE TO THE LARGE WAVES. FAST MOVING THUNDERSTORMS WILL POSE A RISK FOR MARINERS THIS AFTERNOON INTO TONIGHT. WIND GUSTS OVER 35 KNOTS...FREQUENT LIGHTNING ALONG WITH LARGE HAIL COULD OCCUR. PATCHY DENSE FOG MAY EXISTS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:32 PM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 33 hr |
| Jun 22, 11:16 AM EDT | Special Marine Warning | GRR | 119 min | |
| Jun 22, 12:51 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo | 39 min |
| Jun 22, 1:40 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Kalamazoo, Kent, Muskegon, Newaygo and 3 more | 50 min |
| Jun 22, 2:41 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ionia | 38 min |
| Jun 22, 2:59 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 46 min |
| Jun 22, 3:04 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 41 min |
| Jun 22, 3:15 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 60 min |
| Jun 22, 5:40 PM EDT | Gale Warning | GRR | 4 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.